# SDR UIEA2024072300734

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER FWD TORQUE BOX RH SIDE, DELAMINATION ON PANEL SKIN AT FSS 185( VERTICAL STABILIZER FWD TORQUE BOX RH SIDE, ON PANEL SKIN AT FSS 185 WAS REPAIRED IAW SRM 55-30-01-2R-1 FIG 201 SHEET 1 PAG 1-3 AND SRM 51-70-10-2R-4 FIG 201 SHEET 4 REV 49 APR 15/2024. NO FURTHER DEFECTS NOTED )
